# SDR SWAA041053

- Difficulty date: April 13, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,876 hours, 29,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6519603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM WEB AT BS 360 TO BS 380, RBL 70, CORRODED.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
